MAUDE Adverse Event Report: RESPIRONICS, INC. MILLENNIUM M10; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. MILLENNIUM M10; GENERATOR, OXYGEN, PORTABLE
Model Number M10605-10
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Death (1802)
Date of Event 12/05/2018
Type of Reportable Event Death
Event or Problem Description
The manufacturer received information alleging a millennium m10 oxygen concentrator was not working properly.The patient became hypoxic and was taken to the hospital by ambulance where she later expired.The device is not returning to the manufacturer at this time.A follow up report will be submitted when the manufacturer has completed the investigation.
 
Additional Manufacturer Narrative
The manufacturer previously reported a millennium m10 oxygen concentrator was allegedly not working properly.The patient became hypoxic and was taken to the hospital by ambulance where she later died.The device was returned to the durable medical equipment (dme) supplier and was tested.The dme found the device to operate and alarm to design specifications.

Brand Name
MILLENNIUM M10
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
175 chastian meadows court
kennesaw GA 30144 3724
MDR Report Key8173952
Report Number1040777-2018-00049
Device Sequence Number2792608
Product Code CAW
UDI-Device Identifier00606959012776
UDI-Public00606959012776
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K043006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberM10605-10
Device Catalogue NumberM10605-10
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/13/2018
Supplement Date Received by Manufacturer01/30/2019
Initial Report FDA Received Date12/18/2018
Supplement Report FDA Received Date02/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age89 YR